Chemotherapy after bladder cancer
After removal of a cancer in my bladder, I was given 6 doses of 50 mg of doxorubicin which were placed into the bladder through a catheter inserted into the bladder through the urethra, over a period of 6 weeks. Immediately prior to the sixth dose, during the insertion of the cateter, the nurse broke the skin in the bladder and advised me that I would pass a blood clot but that was all, and everything would be okay. This seemed to be the case, but I have experienced, after a week following the sixth dose, some strange illnesses. At first it was a hot feeling in the upper back that ached all over, followed by just the shoulders, and now the arms. This has been going on for six weeks. With the help of pain medication, I am able to put up with it. Has anyone else had a reaction to bladder chemotherapy like this, or has anyone had a reaction and how long does it last?
Last edited by 7times; 08-23-2011 at 01:20 AM.
Reason: add a question Just got out my calendar and it has been 6 weeks, not nine.